# SDR DALA2018052103483

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 63,040 hours, 23,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM.  INSPECTED THE DOOR AND ACCOMPLISHED ERA 560980-14 MA, REV A, SEC IV.  THE L2  DOOR OPS CHECKED NORMAL IAW AMM 52-11-25.
